# SDR AALA202309053458

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 18,682 hours, 7,908 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 7942
- Condition: Inoperative
- Location: Zone 300 - Stabs
- Part time: 18,682 hours, 7,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO DUE TO CAPTAIN'S AND FIRST OFFICER'S MANUAL TRIM SWITCHED INOPERATIVE. AIRCRAFT LANDED SAFELY AT MCO WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED STAB TRIM MOTOR PER AMM 27-41-71.
